# SDR UIEA2022070100706

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Hydraulic Line
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA AFT OF PRESS BULK HEAD TO BS 1725.5, ELEVATOR FEEL COMPUTER, EVIDENCE OF LEAK ON LOWER HYD TUBES. (BTW STA 1702.2 AND 1725.5, LH SIDE).(THE ELEVATOR FEEL COMPUTER WAS INSTALLED CORRECTLY AS PER AMM 27-31-19-424-015, REV 136 )
